# SDR IPXA2571149

- Difficulty date: December 28, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,888 hours, 18,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FRAME AT STA 600, STRINGER 16R DENTED.  CUT OUT DENT.  FABRICATED AND INSTALLED REPAIR IAW EA 111751 IR AND EO B757-5310-45583-A.
